# SDR USAA2014071700004

- Difficulty date: July 17, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 45,613 hours, 16,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EMER LIGHT LOOSE.  SECURED LOOSE EMER LIGHT AT SEAT 16.  LIGHT AT SEAT 16 CHECKED OK.
